advertisement
Question
Posted by: Sana | 2004/02/20

clomid - spots

Hi there ive just been on the clomid website and one of the side effect of it is "Visual symptoms such as spots, flashes or blurry vision are less common and indicate that treatment should stop." can someone explain what do these spots mean as lately ive been seeing these black spots at night and i wake up screaming. could this be those spots referred to above ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

They may be. Consult your gynaecologist about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement